# SDR USAA2011061400002

- Difficulty date: June 12, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 69,531 hours, 31,039 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021000
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - FORWARD JUMPSEAT FLASHLIGHT INOPERATIVE.  MAINTENANCE REPLACED FLASHLIGHT BATTERY AT FORWARD JUMPSEAT.
